# SDR SWAA2022041132638

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,604 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 747+9' AND 847 L/H ZEE ANGLE LBL 20 WL 155.3 HAS SEVERAL AREAS OF CORROSION TO TOP SKIN SURFACE AS MARKED / BLENDED CORROSION ON AFT CARGO L/H 'Z' ANGLE STA 747+9 AND 847 VERIFIED ORG 'T' .040 REMAINING 'T' .030 LOSS OF .010 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED ON W/O Y140681 TOOL #41391 CAL DUE 09/30/20 DOEING 737-800 SRM 53-00-53-1A-2 P/N 146A7502-1
